MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ENDOSCOPIC CYTOLOGY BRUSH

COVIDIEN LP - SUPERDIMENSION INC SUPERDIMENSION; ENDOSCOPIC CYTOLOGY BRUSH
Model Number SDNB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Blood Loss (2597)
Date of Event 02/17/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The device was not returned for evaluation and the lot number is unknown.The product was discarded by the customer.
 
Event or Problem Description
The patient had an enb procedure for biopsy of a suspicious lesion and fiducial marker placement.The patient had a blood loss of approximately 350cc following biopsy with unknown needle tipped cytology brush and procedure was aborted.It is unknown what type of treatment was given to stop bleeding.The patient was extubated and taken to the recovery room where she subsequently arrested and died.No further details regarding the circumstances are available.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SUPERDIMENSION
Common Device Name
ENDOSCOPIC CYTOLOGY BRUSH
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
MDR Report Key6420896
Report Number3004962788-2017-05028
Device Sequence Number16281842
Product Code FDX
UDI-Device Identifier10884521200531
UDI-Public10884521200531
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K834402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDNB2000
Device Catalogue NumberSDNB2000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by Manufacturer02/20/2017
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;